ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Politics entered mathematical domain

Tikekar, VG (2001) Politics entered mathematical domain. In: Ganita - Bharati, Bulletin of the Indian Society for history of mathematics, 23 (1-4). pp. 122-124.

Full text not available from this repository. (Request a copy)

Abstract

Abstract is not available.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Society for History of Mathematics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 18 Jul 2008
Last Modified: 27 Aug 2008 13:36
URI: http://eprints.iisc.ernet.in/id/eprint/15109

Actions (login required)

View Item View Item